# SDR 97ZZZM449

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolts
- Condition: Too Long
- Location: Wing/Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE BOLT LOOSE AT RIGHT WING FORWARD SPAR.  CHECK TORQUE ON THREE OTHER IN THAT SAME ROW.  REPLACED 2 BOLTS FOUND TO BE TOO LONG.  CHECK TORQUE ON REMAINING 3, CHECK OK.  WITCOBOND 2 REPLACEMENT BOLTS, HOLES WITHIN LIMITS.  AFT OF FR 26 WING TO FUSELAGE CLOSING ANGLE.  (
